# SDR VNAA20240513009

- Difficulty date: April 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tie Bar
- Part number: CN6244209205
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON THRUST REVERSER FLOATING TIE BAR (2EA) UPPER AND LOWER AT RH ENGINE.  R ON THRUST REVERSER FLOATING TIE BAR (2EA) UPPER AND LOWER AT RH ENGINE WERE REPAIRED PER REO 690-54-22-066 REV. --, REO 690-54-22-067 REV. --, REO 690-54-24-015 REV. -- AND REO 690-54-24-014 REV. --
